# SDR ASOA201101709

- Difficulty date: September 12, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,005 hours, 26,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399.5-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RBL 9 CORRODED FROM FS 399.5 - 409+126.   REMOVED SEAT TRACK IAW AMM 53-01-11-802, STEP 3B.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-420-001.
